MAUDE Adverse Event Report: ICU MEDICAL INC. TRANSPAC IV MONITORING KIT

ICU MEDICAL INC. TRANSPAC IV MONITORING KIT
Model Number 42646-06
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/26/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Lot review: a review of lot# 3337985 showed (b)(4) units were manufactured, tested, inspected and released october 2016 citing no exception documents.Visual investigation: 8/7/2017 received one (1) unused, in an open package 42646-06, transpac iv monitoring kit, safeset reservoir, 2 blood sampling ports 84" tubing, disposable transducer; lot# 3337985.The as received 42646-06 set was unused and there was no mating device was returned.The unused 426460406 device was visually examined and found no anomalies present.The 17" pressure tubing connection at the 3-way stopcock was also examined under microscope (10x) and found no anomalies present like cracks, deformities or insufficient uv adhesive at the female luer/ pressure tubing bond when examined under a black light.Functional testing: the unused 426460406 device was primed with water at gravity pressure and then leak tested at 9.0 psig for 1 minute.No leaks occurred at the hand tightened connection between the male luer of the 3 way stopcock and female luer of the 17" pressure tubing.Also there was no leakage at the pressure tubing bond of the female luer.Pressure tubing bond was pull tested (specification: bond must withstand 6.0 lbs.Minimum pull): 17.9 lbs.(tubing broke).Final analysis summary: the reported product problem for separated connection could not be replicated/confirmed with the unused 42646-06 device.The bonded connection did not leak or separate and they met specification.Also the hand tightened connection at the 3 way stopcock did not leak and the luer tapers met the iso standard for luer tapers.Icu medical will monitor and trend.
 
Event or Problem Description
Complaint received regarding one 42646-06, transpac iv monitoring kit.Report states: patient had l.Femoral arterial line that broke off at 3-way stopcock, where the tubing fits into the luer.Pressure bag became ineffective.Clamped off the line and replaced it with a new arterial line with no further issues.No adverse patient consequences reported.

Brand Name
TRANSPAC IV MONITORING KIT
Common Device Name
TRANSPAC
Manufacturer (Section D)
ICU MEDICAL INC.
4455 atherton dr.
salt lake city UT 84123
MDR Report Key6778249
Report Number2025816-2017-00186
Device Sequence Number210356
Product Code DRS
UDI-Device Identifier00840619028053
UDI-Public840619028053
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K061573
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/09/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Nurse
Device Expiration Date10/01/2019
Device Model Number42646-06
Device Catalogue Number42646-06
Device Lot Number3337985
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/07/2017
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2017
Initial Report FDA Received Date08/09/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1